# SDR ASAA2022110640654

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 53,509 hours, 15,965 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC FAIL (NOTICED VTK FLAG ON CAPTAIN SIDE ND). SYSTEM RESTORED ITSELF IN A FEW MINS. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836 AND FMCS BITE PROCEDURE REF FIM 34-61 TASK 801, ALL TEST PASSED.
